# SDR SWAA2016111409654

- Difficulty date: October 29, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 62,495 hours, 36,936 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 147A5600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BULKHEAD STRAP CORRODED AT BS 1016 LBL 3.  R&R STRAP IAW DWG.
